<< Previous Issue Communications of the Korean Mathematical Society (Vol. 31, No. 3) Next Issue >>
Commun. Korean Math. Soc. 2016 Vol. 31, No. 3, 423—656
Mappings of cubic sets
Jeong Gi Kang and Chang Su Kim
MSC numbers : 03E72, 08A72
Commun. Korean Math. Soc. 2016 Vol. 31, No. 3, 423—431
On semiderivations in $3$-prime near-rings
Mohammad Ashraf and Abdelkarim Boua
MSC numbers : Primary 16N60, 16W25, 16Y30
Commun. Korean Math. Soc. 2016 Vol. 31, No. 3, 433—445
A complete formula for the order of appearance of the powers of Lucas numbers
Prapanpong Pongsriiam
MSC numbers : Primary 11B39
Commun. Korean Math. Soc. 2016 Vol. 31, No. 3, 447—450
Rough set theory applied to fuzzy filters in $BE$-algebras
Sun Shin Ahn and Chol Kim
MSC numbers : 06F35, 03G25
Commun. Korean Math. Soc. 2016 Vol. 31, No. 3, 451—460
On the residual finiteness of certain polygonal products of free groups
Goansu Kim
MSC numbers : Primary 20E26, 20E06; Secondary 20F10
Commun. Korean Math. Soc. 2016 Vol. 31, No. 3, 461—466
Results on meromorphic functions sharing three values CM in some angular domains
Xiao-Min Li, Xue-Feng Liu, and Hong-Xun Yi
MSC numbers : Primary 30D35, 30D30
Commun. Korean Math. Soc. 2016 Vol. 31, No. 3, 467—481
Convergence theorems for generalized $I$-asymptotically nonexpansive mappings in a Hadamard spaces
Naknimit Akkasriworn, Duangkamon Kitkuan, and Anantachai Padcharoen
MSC numbers : Primary 47H09, 37C25
Commun. Korean Math. Soc. 2016 Vol. 31, No. 3, 483—493
Stability of two functional equations arising from determinant of matrices
Chang-Kwon Choi, Jongjin Kim, and Bogeun Lee
MSC numbers : 39B82
Commun. Korean Math. Soc. 2016 Vol. 31, No. 3, 495—505
Common fixed points for single-valued and multi-valued mappings in complete $\mathbb{R}$-trees
Withun Phuengrattana and Sirichai Sopha
MSC numbers : Primary 47H09, 47H10
Commun. Korean Math. Soc. 2016 Vol. 31, No. 3, 507—518
Pullback attractors for 2D $g$-Navier-Stokes equations with infinite delays
Dao Trong Quyet
MSC numbers : 35B41, 35Q30, 37L30, 35D05
Commun. Korean Math. Soc. 2016 Vol. 31, No. 3, 519—532
A sharp Carath\'{e}odory's inequality on the boundary
B\"{u}lent Nafi \"{O}rnek
MSC numbers : Primary 30C80, 32A10
Commun. Korean Math. Soc. 2016 Vol. 31, No. 3, 533—547
On $n$-$\ast$-paranormal operators
Mohammad H. M. Rashid
MSC numbers : Primary 47A10, 47A12, 47B20
Commun. Korean Math. Soc. 2016 Vol. 31, No. 3, 549—565
Solution formulas for some nonlocal heat equations
Hyungjin Huh
MSC numbers : 35C05, 35K05, 35K20
Commun. Korean Math. Soc. 2016 Vol. 31, No. 3, 567—573
S-iteration process for asymptotic pointwise nonexpansive mappings in complete hyperbolic metric spaces
Thikamporn Atsathi, Prasit Cholamjiak, Suparat Kesornprom, and Autchara Prasong
MSC numbers : Primary 47H10, 54H25
Commun. Korean Math. Soc. 2016 Vol. 31, No. 3, 575—583
On $2$--hyponormal Toeplitz operators with finite rank self--commutators
An-Hyun Kim
MSC numbers : Primary 47B20, 47B35
Commun. Korean Math. Soc. 2016 Vol. 31, No. 3, 585—590
Some integral transforms and fractional integral formulas for the extended hypergeometric functions
Praveen Agarwal, Junesang Choi, Krunal B. Kachhia, Jyotindra C. Prajapati, and Hui Zhou
MSC numbers : Primary 26A33, 33B15, 33C05, 33C15, 33C20, 44A10, 44A20; Secondary 33B99, 33C99
Commun. Korean Math. Soc. 2016 Vol. 31, No. 3, 591—601
Exponential stability of infinite dimensional linear systems
Chang Eon Shin
MSC numbers : 34M10, 34D20, 46A45
Commun. Korean Math. Soc. 2016 Vol. 31, No. 3, 603—611
Lightlike hypersurfaces of an indefinite generalized Sasakian space form with a symmetric metric connection of type $(\ell,\,m)$
Dae Ho Jin
MSC numbers : Primary 53C25, 53C40, 53C50
Commun. Korean Math. Soc. 2016 Vol. 31, No. 3, 613—624
Some doubly-warped product gradient Ricci solitons
Jongsu Kim
MSC numbers : Primary 53C21, 53C25
Commun. Korean Math. Soc. 2016 Vol. 31, No. 3, 625—635
Centroids and some characterizations of parallelograms
Dong-Soo Kim, Kwang Seuk Lee, Kyung Bum Lee, Yoon Il Lee, Seongjin Son, Jeong Ki Yang, and Dae Won Yoon
MSC numbers : 52A10
Commun. Korean Math. Soc. 2016 Vol. 31, No. 3, 637—645
Generalized golden shaped hypersurfaces in Lorentz space forms
Ximin Liu and Yan Zhao
MSC numbers : 53C40
Commun. Korean Math. Soc. 2016 Vol. 31, No. 3, 647—656

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd